Three spheres inequalities for a two-dimensional elliptic system and its application

Ching Lung Lin, Gen Nakamura, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper we prove three spheres inequalities for a two-dimensional strongly elliptic system. We then give an application of these three spheres inequalities to the inverse problem of identifying cavities by partial boundary measurements.

Original languageEnglish
Pages (from-to)329-351
Number of pages23
JournalJournal of Differential Equations
Volume232
Issue number1
DOIs
Publication statusPublished - 2007 Jan 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Three spheres inequalities for a two-dimensional elliptic system and its application'. Together they form a unique fingerprint.

Cite this